American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J99) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] A. I. Noarov. Stationary diffusion processes with discontinuous drift coefficients. St. Petersburg Math. J. 24 (2013) 795-809.
Abstract, references, and article information   
View Article: PDF

[2] K. Yu. Fedorovskiĭ. On $\mathcal{C}^m$-approximability of functions by polynomial solutions of elliptic equations on plane compact sets. St. Petersburg Math. J. 24 (2013) 677-689.
Abstract, references, and article information   
View Article: PDF

[3] M. Sh. Birman and T. A. Suslina. Homogenization with corrector term for periodic elliptic differential operators. St. Petersburg Math. J. 17 (2006) 897-973. MR 2202045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. A. Nazarov and A. S. Slutskii. Homogenization of an elliptic system under condensing perforation of the domain. St. Petersburg Math. J. 17 (2006) 989-1014. MR 2202047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia